Alert archive / Puerto Rico / Small Craft Advisories in 2017
Small Craft Advisory 17, NWS JSJ
NWS JSJ issued this small craft advisory at Mar 20, 2017, 3:00 PM CDT. It took effect at Mar 22, 2017, 1:00 AM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2017, 3:00 PM CDT (20:00 UTC)
- In effect from
- Mar 22, 2017, 1:00 AM CDT
- Expired
- Mar 23, 2017, 8:06 AM CDT
- In force
- 31 hr
- Issued by
- NWS JSJ
The text
As transmitted.
114 WHCA72 TJSJ 202000 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 400 PM AST MON MAR 20 2017 ...HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS... .A NORTHERLY SWELL WILL INVADE THE OFFSHORE ATLANTIC WATERS ON WEDNESDAY. AMZ710-210400- /O.NEW.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 400 PM AST MON MAR 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM AST THURSDAY... * WINDS...EASTERLY 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
371 WHCA72 TJSJ 210119 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 919 PM AST MON MAR 20 2017 ...HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS... .A NORTHERLY SWELL WILL INVADE THE OFFSHORE ATLANTIC WATERS ON WEDNESDAY. AMZ710-210930- /O.CON.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 919 PM AST MON MAR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM AST THURSDAY... * WINDS...EASTERLY 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
776 WHCA72 TJSJ 210831 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 431 AM AST TUE MAR 21 2017 ...HAZARDOUS SEAS ARE EXPECTED LATER TODAY ACROSS THE OFFSHORE ATLANTIC WATERS... .A NORTHERLY SWELL WILL ARRIVE ACROSS THE OFFSHORE ATLANTIC WATERS LATER TONIGHT THROUGH WEDNESDAY. THIS ALONG WITH THE INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEAS. AMZ710-211645- /O.CON.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 431 AM AST TUE MAR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM AST THURSDAY... * WINDS...EASTERLY WINDS INCREASING TO 10 TO 15 KNOTS. * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
263 WHCA72 TJSJ 211411 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1011 AM AST TUE MAR 21 2017 ...HAZARDOUS SEAS ARE EXPECTED TONIGHT ACROSS THE OFFSHORE ATLANTIC WATERS... .A NORTHERLY SWELL WILL ARRIVE ACROSS THE OFFSHORE ATLANTIC WATERS LATER TONIGHT THROUGH WEDNESDAY. THIS ALONG WITH THE INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEAS. AMZ710-212215- /O.CON.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 1011 AM AST TUE MAR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM AST THURSDAY... * WINDS...EASTERLY WINDS INCREASING TO 10 TO 15 KNOTS. * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
243 WHCA72 TJSJ 212010 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 410 PM AST TUE MAR 21 2017 ...HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS... .A NORTHERLY SWELL WILL ARRIVE ACROSS THE OFFSHORE ATLANTIC WATERS LATER TONIGHT THROUGH WEDNESDAY. THIS ALONG WITH THE INCREASING TRADE WINDS WILL CREATE HAZARDOUS SEAS. AMZ710-220415- /O.CON.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 410 PM AST TUE MAR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM AST THURSDAY... * WINDS...EASTERLY WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
828 WHCA72 TJSJ 220101 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 901 PM AST TUE MAR 21 2017 ...HAZARDOUS SEAS ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS... .A NORTHERLY SWELL WILL CONTINUE TO RESULT IN HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH WEDNESDAY. AMZ710-220915- /O.CON.TJSJ.SC.Y.0017.170322T0600Z-170323T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 901 PM AST TUE MAR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO 2 AM AST THURSDAY... * WINDS...EASTERLY WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
230 WHCA72 TJSJ 220910 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 510 AM AST WED MAR 22 2017 ...HAZARDOUS SEAS EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS... .A NORTHERLY SWELL WILL CONTINUE TO RESULT IN HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH WEDNESDAY. AMZ710-221715- /O.CON.TJSJ.SC.Y.0017.000000T0000Z-170323T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 510 AM AST WED MAR 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST THURSDAY... * WINDS...EASTERLY WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHCA72 TJSJ 221356 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 956 AM AST WED MAR 22 2017 ...HAZARDOUS SEAS EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS... .A NORTHERLY SWELL WILL CONTINUE TO RESULT IN HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH WEDNESDAY. AMZ710-222200- /O.CON.TJSJ.SC.Y.0017.000000T0000Z-170323T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 956 AM AST WED MAR 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST THURSDAY... * WINDS...EASTERLY WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS INCREASING 5 TO 7 FEET WITH OCCASIONAL UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
510 WHCA72 TJSJ 221947 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 347 PM AST WED MAR 22 2017 ...HAZARDOUS SEAS EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS... .A NORTHERLY SWELL WILL CONTINUE TO RESULT IN HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH TONIGHT. AMZ710-230400- /O.CON.TJSJ.SC.Y.0017.000000T0000Z-170323T0600Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 347 PM AST WED MAR 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST THURSDAY... * WINDS...EASTERLY WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
687 WHCA72 TJSJ 230052 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 852 PM AST WED MAR 22 2017 ...HAZARDOUS SEAS EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS... .A NORTHERLY SWELL WILL CONTINUE TO RESULT IN HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS THROUGH THURSDAY MORNING. AMZ710-231215- /O.EXT.TJSJ.SC.Y.0017.000000T0000Z-170323T1400Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 852 PM AST WED MAR 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM AST THURSDAY... * WINDS...EASTERLY WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
265 WHCA72 TJSJ 230832 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 432 AM AST THU MAR 23 2017 ...HAZARDOUS SEAS EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS... .A FADING NORTHERLY SWELL WILL CONTINUE TO CREATE HAZARDOUS SEAS ACROSS THE OFFSHORE ATLANTIC WATERS AT LEAST UNTIL LATER THIS MORNING. AMZ710-231400- /O.CON.TJSJ.SC.Y.0017.000000T0000Z-170323T1400Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 432 AM AST THU MAR 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM AST THIS MORNING... * WINDS...EASTERLY WINDS 10 TO 15 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
740 WHCA72 TJSJ 231306 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 906 AM AST THU MAR 23 2017 ...SEA CONDITIONS HAVE IMPROVED... .SEAS HAVE SUBSIDED BELOW 7 FEET. SEAS WILL RISE AGAIN FRIDAY NIGHT INTO SATURDAY. AMZ710-231415- /O.CAN.TJSJ.SC.Y.0017.000000T0000Z-170323T1400Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 906 AM AST THU MAR 23 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS WILL RISE AGAIN FRIDAY NIGHT INTO SATURDAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 3:00 PM CDT, 0 minutes earlier.
Area forecast discussion, Mar 20, 3:00 PM CDT, 0 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service San Juan PR
400 PM AST Mon Mar 20 2017
.SYNOPSIS....A wetter pattern is expected to prevail across the
local islands this week, particularly Friday and into the
upcoming weekend.
&&
.SHORT TERM...Tonight thru Thu Morning...
Moisture will continue to pool across the local islands through Tue
as an induced surface trough holds across the northeast Caribbean.
South southeast winds will prevail this afternoon and overnight
becoming more easterly Tue as this feature weakens. Under this
evolving pattern, the chance for showers and isolated thunderstorms
continues across the forecast area with passing showers expected
to prevail across the USVI and eastern Puerto Rico with locally
induced afternoon Tstorms over and north of the Cordillera and
Sierra de Luquillo.
.LONG TERM...Thu Night thru Day 8
Unstable condition are expected Thu night through early next week
as a sub-tropical jet remains north of the forecast area during
the entire period and close enough to destabilize the local atmosphere.
Moisture will also rise considerably late Thursday into early Friday.
Therefore, if the forecast holds, this will bring a considerable
amount of rain to the area late this week and early next week. It
is too early to determine if conditions are conducive for flash
flooding but localized urban and small stream flooding are
certainly possible with the forecast conditions.
&&
.AVIATION...VCSH will affect TJSJ, USVI and Leeward islands TAF sites
tonight. Latest TJSJ sounding indicated a very light and variable
wind flow from the SFC to around 13k feet, becoming westerly up to
70 knots aloft. SHRA will continue to develop over central mountain
range and western sections of Puerto Rico with periods of MVFR
conditions over TJMZ and possible over TJBQ until 20/22Z.
&&
.MARINE...Seas below 5 feet will continue to prevail across the
local waters through Tuesday. A northerly swell will reach the
area by Wednesday with seas up to 7 feet across the offshore
Atlantic waters. Another pulse of a larger northerly swells will
reach our local waters on Friday night.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 75 84 75 86 / 20 50 30 30
STT 72 84 74 84 / 60 60 40 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...Small Craft Advisory from 2 AM Wednesday to 2 AM AST Thursday
for Atlantic Waters of Puerto Rico and USVI from 10 NM to
19.5N.
&&
SHORT/LONG TERM...OM
AVIATION...JFHazardous weather outlook, Mar 20, 4:26 AM CDT, 10 hours 34 minutes before
Perspectivas sobre condiciones peligrosas del tiempo Servicio Nacional de Meteorologia San Juan PR 410 AM AST lunes 20 de marzo de 2017 AMZ710>745-PRZ001>013-210815- San Juan y vecindad-noreste-sureste- este interior-norte central-interior central- Ponce y vecindad- Noroeste-oeste interior-Mayaguez y vecindad-suroeste-Culebra-Vieques- Aguas costeras y lejos de la costa del Atlantico y aguas costeras del Caribe- 410 AM AST lunes 20 de marzo de 2017 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Hoy y esta noche .tronadas...probabilidad de tronadas aisladas esta tarde sobre sectores del interior y oeste de PR. .Inundaciones...lluvias fuertes podrian resultar acumulacion de agua en las carreteras y posiblemente inundaciones urbanas y de riachuelos. .Olas...Se espera oleaje picado entre 5 y 6 pies mayormente sobre las aguas locales del Atlantico y el pasaje de Anegada. .Corrientes submarinas...Existe un riesgo moderado de corrientes submarinas para las playas del norte y este de Puerto Rico, Culebra y Vieques. .Dias dos a siete...martes a domingo Inundaciones urbanas y de riachuelos menores son posibles el martes a medida que una vaguada frontal continue afectando la region y aumente la probabilidad de aguaceros y tronadas aisladas. Existe un riesgo moderado de corrientes submarinas a lo de las playas orientadas hacia el norte de PR...con condiciones de resacas deteriorandose a lo largo de la costa norte durante el resto de la semana laboral. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar inundaciones menores/trombas marinas/corrientes submarinas al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-210815- San Tomas, San John e islas adyacentes- Santa Cruz-Aguas cerca de la costa del Atlantico y aguas costeras adyacentes del Caribe- 410 AM AST lunes 20 de marzo de 2017 Esta perspectiva sobre las condiciones del tiempo peligrosas es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Hoy y esta noche .Olas...Se espera oleaje picado entre 5 y 6 pies a traves de la mayoria de las aguas mar afuera y el pasaje de Anegada. .Corrientes submarinas...Existe un riesgo moderado de corrientes submarinas para las playas del norte y este de Santa Cruz. .Dias dos a siete...martes a domingo Un aumento en la actividad de aguaceros podria resultar acumulacion de agua en las carreteras y en areas de pobre drenaje martes. Un riesgo moderado a alto de corrientes submarinas se espera para la mayoria de las playas orientadas hacia el norte y este. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar inundaciones menores/trombas marinas/corrientes submarinas al Servicio Nacional de Meteorologia en San Juan.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 11:31 AM CDT | Areal Flood Advisory | JSJ | 119 min | |
| Mar 20, 1:25 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Mar 20, 6:15 PM CDT | Areal Flood Advisory | JSJ | 2 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.